



22 May 2024: 09H00-17:00 / 23 May 2024: 09H00 -12:30

Draft Agenda

## **DAY 1**

Chair: Bern	nhard Url		Speaker
09:00- 09:10	1. Opening and welcome address (10 min.)	-	Chair
09:10- 09:15	2. Adoption of agenda (5 min.)	<doc></doc>	Chair
09:15- 09:40	<b>3. Update from the Management Board</b> (15 min. + 10 min. disc.)	<ppt> For info. / disc.</ppt>	Aivars Bērziņš (MB Chair)
09:40- 10:10	<ul> <li>Update on the Advisory Group on Data (15 min. + 15 min. disc.)</li> </ul>	<ppt> For info. / disc.</ppt>	Akos Jozwiak (Hungary)
	oint Operational Framework 2023-2027 ation and discussion		
For informa	oint Operational Framework 2023-2027 ation and discussion Barbara Gallani 1. Focal Point tailor-made activities: state of		Barbara Gallani
For informa	ation and discussion Barbara Gallani		Barbara Gallani (EFSA) / Akos Jozwiak (Hungary)
For informa <b>Co-Chair:</b> 10:10- 10:40	ation and discussion Barbara Gallani 1. Focal Point tailor-made activities: state of		(EFSA) / Akos Jozwiak

For information and discussion

**Co-Chair: Carlos das Neves** 



11:40- 11:55	<ol> <li>Partnership call for the assessment of Novel Food applications (10 min. + 5 min. disc.)</li> </ol>	<ppt></ppt>	Georges Kass (EFSA)
11:55- 12:25	<ol> <li>The EU Pollinator Hub: a platform for sharing data on bee/pollinator health in EU (10 min. + 20 min. disc.)</li> </ol>	<ppt></ppt>	Agnès Rortais (EFSA)
	5 min.		
12:30- 14:00	Lunch Break / Thematic Fair (1h30 min.)		
	ng in Risk Assessment ation and discussion Nik Kriz		
14:00- 14:25	<ol> <li>Report on EFSA mission to the USA (15 min. + 10 min. disc.)</li> </ol>	<ppt></ppt>	Guilhem de Seze / Carlos das Neves (EFSA)
14:25- 14:50	<ol> <li>EFSA Networks 3-year evaluation report (10 min. + 15 min. disc.)</li> </ol>	<ppt></ppt>	Nik Kriz (EFSA)
14:50- 15:05	<ol> <li>Setup of a national scientific network for Food Contact Materials (10 min. + 5 min. disc.)</li> </ol>	<ppt></ppt>	Icíar Fierros-Sanchez (Spain)
15:05- 15:20	<ul> <li>4. Mandates; RA plans; other updates (10 min. + 5 min. disc.)</li> </ul>	<ppt></ppt>	Guilhem de Seze (EFSA)
15:20- 16:05	Coffee/Tea break / Thematic Fair (45 min.)		
Chair: Be	rnhard Url		
16:05- 16:20	5. EFSA and Member States: joining forces on Engagement (10 min. + 5 min. disc.)	<ppt></ppt>	Cinzia Percivaldi (EFSA)
16:20- 16:35	<ol> <li>Intake assessment of 3-MCPD and mineral oil hydrocarbons in Estonia (10 min. + 5 min. disc.)</li> </ol>	<ppt></ppt>	Mari Reinik (Estonia)
16:35- 16:50	<ol> <li>Update on the Initiative Group on PFAS (10 min. + 5 min. disc.)</li> </ol>	-	Matthieu Schuler (France)
	10 min.		
17:00	Closing of the 1 <sup>st</sup> day meeting		Chair

### DAY 2



	ernhard Url		
)9:00- )9:05	Opening and welcoming of participants (5 min.)	-	Bernhard Url
7. Engag	ing in Risk Assessment ( cont. ) nation and discussion		
Co-Chair	: Guilhem de Seze		
09:05-	8. EFSA work on Avian Influenza (HPAI)		
10:05	a. Introduction and state-of-play (10 min.+ 15 min.)	<ppt></ppt>	Frank Verdonck (EFSA)
	<ul> <li>b. EFSA's opinion on surveillance vaccinations strategies for HPAI (15 min. + 10 min. disc.)</li> </ul>	<ppt></ppt>	Francesca Baldinelli (EFSA)
	c. EFSA communication activities (5 min. + 5 min. disc.)	<ppt></ppt>	James Ramsay (EFSA)
10:05- 10:20	<ol> <li>9. Carbapenemase-producing Enterobacterales in the food chain - self- task mandate (10 min. + 5 min. disc.)</li> </ol>	<ppt></ppt>	Beatriz Guerra (EFSA)
10:20- 10:40	10. African Swine Fever (ASF) update: epidemiological analysis of 2023 and new data on ASF virus survival project (15 min. + 5 min. disc.)	<ppt></ppt>	Lina Mur (EFSA)
	5 min		
10:45- 11:30	Coffee/Tea break / Thematic Fair (45 min.)		
Chair: Be	ernhard Url		
11:30- 11:45	11. Safety in the Game Meat Chain (10 min. + 5 min. disc.)	<ppt></ppt>	Anneluise Mader (Germany)
11:45- 12:05	12. Emergency authorisations of pesticides and available alternative control methods (15 min. + 5 min. disc.)	<ppt></ppt>	Franz Streissl (EFSA)
12:05- 12:25	13. Guidelines for the establishment of an animal welfare labelling reference framework (15 min. + 5 min. disc.)	<ppt></ppt>	Matthieu Schuler (France)



12:25-	5 min	
12:30		
12:30	Closing of the meeting by the Chair	

# Thematic fair

EFSA is organising a thematic fair alongside the 92nd Advisory Forum meeting, aiming to enhance networking while giving visibility and providing relevant information on topics considered of interest both to EFSA and MS. AF members will have the opportunity to visit a number of thematic stands and further explore ideas for cooperation and partnership.

The thematic stands will be placed in the lunch/coffee break area during the following timeslots:

- Day 1: lunch break (12:00-14:30) and 2<sup>nd</sup> coffee break (15:20 16:05)
- Day 2: coffee break (10:45 11:30)

#### **THEMATIC STATIONS:**

#### 1) PARTNERSHIPS, SCIENTIFIC OUTSOURCING AND COLLABORATION

 The focus of the stand is to discuss on ways that EFSA and the MS can leverage the Art. 36 list of MS Competent bodies in the context of the existing EFSA's outsourcing channels and beyond. Art. 36 play an increasingly important role in scientific cooperation and in the creation of Partnerships for risk assessment.

#### 2) FOCAL POINT TAILOR-MADE ACTIVITIES

- General information on what are TM activities
- Visibility of finalised, ongoing and proposed activities (e.g., tools for visibility, overview of all activities)

#### 3) CAPACITY BUILDING

 Learning and development activities aimed at strengthening the scientific and technical expertise of the Member States and the EU, to ensure that EFSA together with its partners can effectively perform their role in the area of food safety.



 Main activities include offer of scientific trainings, access to courses via selected platforms (EU Academy), collaboration opportunities at individual level (ISA Scheme) and organisational level either present or future (training needs collection and analysis, training expertise identification, cobranded trainings).

#### 4) NOVEL FOODS

- Risk assessment of novel foods by EFSA: a brief overview
- Ongoing update of the Novel Food Guidance: current status and next steps
- Partnering grants to support EFSA's work on novel foods: upcoming new call

#### 5) PLANT HEALTH

- Information on EFSA activities on Plant Health Risk Assessment and Monitoring
- Partnering grants to support EFSA's work on Plant Health Risk Assessment and Monitoring: current collaborations and upcoming opportunities
- #PlantHealth4Life campaign

#### 6) THE DICO2 PROJECT

- Partnership platform: work in progress and what to expect
- Initial mock-ups walkthrough

Document history		
Document reference	Version n. 9	
Prepared by	AF secretariat	
Last date modified	15/05/2024	